# SDR CALA2017070202081

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 60,327 hours, 21,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: 141A62643
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER SKIN (RIVETED 4 X 12" PANEL) GOUGED AND CRACKED THRU ABOUT .650" LONG, AT LOWER HINGE ARM CUT-OUT AREA. FABRICATED NEW PLATE, TREATED, PRIMED, APPLIED SEALANT AND INSTALLED NEW PANEL REF SRM 51-40-02 AND DWG 141A6260.
